MAUDE Adverse Event Report: STRYKER SPINE-FRANCE RADIUS M A ADJUSTMENT TOOL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE RADIUS M A ADJUSTMENT TOOL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 486619100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; adjustment driver tip broke.Sales rep had another, no adverse consequences or surgical delay.
 
Additional Manufacturer Narrative
Method: visual inspection, device history review, complaint history review, risk assessment; result: the customer reported event was confirmed via visual inspection.The adjustment tool was used to remove a screw and install adjacent level with another manufacturer's screws in a revision surgery.There is no issue with the existing screw and the surgery was completed by using an alternative tool.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The likely cause of the reported event is normal wear and tear.Additional considerations are the force applied by the surgeon, and whether the screw that was being removed has fused and became unloose.
 
Event or Problem Description

Brand Name
RADIUS M A ADJUSTMENT TOOL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7147341
Report Number0009617544-2017-00439
Device Sequence Number1497625
Product Code LXH
UDI-Device Identifier07613327276053
UDI-Public(01)07613327276053
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number486619100
Device Catalogue Number486619100
Device Lot Number140989
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2017
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer02/27/2018
Initial Report FDA Received Date12/27/2017
Supplement Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR